The Cause Of Shortness Of Breath Accompanied By Palpitations After Drug Consumption

Illustration of The Cause Of Shortness Of Breath Accompanied By Palpitations After Drug Consumption
Illustration: The Cause Of Shortness Of Breath Accompanied By Palpitations After Drug Consumption post.healthline.com

, I after taking medicine from the doctor’s clinic. I really arrived! “My chest feels short of breath, and palpitations. That’s why yes

1 Answer:

Hello Lya,


Thank you for the question.

A chest that feels tight and throbbing can be caused by disorders of various organ systems, for example:

Heart disorders, such as valve disorders or heart rhythms, are weak of the heart
Respiratory disorders, such as bronchitis, asthma, pleural effusion, chronic obstructive pulmonary disease
Indigestion, such as gastroesophageal reflux disease, gastritis, food allergies, Crohn's disease
Other factors, such as excessive anxiety disorders, psychosomatic disorders, fatigue, the influence of drugs, hormonal disorders, and so on

These complaints, if they are mild in nature, can often be alleviated by:

Chest warm compresses that feel uncomfortable
Get enough rest, position your head and chest higher so that the tightness subsides
Do not always do activities that are draining
Stay away from things that make you allergic
Eat regularly, first reduce the consumption of foods and beverages that contain gas, such as mustard greens, cabbage, coconut milk, fried foods, soda, coffee, tea, chocolate
Don't take any medicine
Stay away from alcohol and cigarettes

However, if the tightness that you feel is very heavy, or if it appears limp, cold sweat, blurry vision, and other more severe complaints, you should immediately consult a doctor or doctor of internal medicine. Investigations, such as x-rays, heart records, and so on, can be done as a physician in determining the best management of your condition.


Hope this helps ...

: by

Related Question

Intake Of Vitamin C Supplements For The Long Term.?

Intake Of Vitamin C Supplements For The Long Term.?

(1 year ago)

Good morning,...

Spots Of Blood Coming Out Of The Pubic After Masturbation?

Spots Of Blood Coming Out Of The Pubic After Masturbation?

(2 months ago)

good afternoon..u003cbru003esy still a student, since junior high I have often masturbated, for almost 3 years now I have often found spots on my underwear, but I have consulted a ...

How To Deal With Cervical Syndrome When At Home.?

How To Deal With Cervical Syndrome When At Home.?

(1 year ago)

Good night, it’s almost 1 year from my shoulder to my neck hurts like a tugging muscle. At night I can’t sleep in a lying down position because of scaly pain. So during...

Leave a Reply

Your email address will not be published. Required fields are marked *